August 15, 2007

You are currently browsing the daily archive for August 15, 2007.

Poor Ethan. :( As a side effect of the course of antibiotics, he has diarrhoea. Last night I noticed that he also had nappy rash. It must have been because of the diarrhoea. Because of his nappy rash, Ethan would cry when I gave him a shower. I applied Egozite last night and this morning the rash had subsided somewhat, thank goodness.

But when we picked Ethan up just now for his third and final dose of the antibiotic jab, Mrs Tan reported that Ethan had had diarrhoea thrice all morning. She also mentioned his nappy rash. :(

You know, throughout these few days when he was sick, Ethan doesn’t feel like drinking much water. Truth be told, Ethan NEVER had a problem with water, and loves to drink water ever since I started giving it to him when he started on solids. This was because he was on a 100% breastmilk diet from birth till 6.5 months, i.e. no water at all during this time. But now that he is sick, and he needs the water, especially since he has diarrhoea, it is disheartening and rather worrying that he doesn’t want to drink much. Yesterday I figured that he preferred to drink from the cup rather than from a straw, and that was how I got him to drink a substantial amount of water last night. Yay me! And that’s how Mrs Tan got him to drink water too, today. :)

Dr Jessica prescribed a special nappy rash cream for Ethan and also oral rehydration salts to prevent dehydration after the diarrhoea. He had a slight incident of diarrhoea at the pediatric ward again just now, while we were waiting for his jab to be administered. And for the 2nd time in 3 days, we had to change him in the hospital (we’re getting to be pros at this, aren’t we now?). Although he still complained of some pain because of the nappy rash, I was relieved to note that it was not as inflamed as last night.

So, the final jab has been given and the worst is over… we will go and see Dr Jessica tomorrow for a final checkup. I’m praying with all my heart that all the infection has disappeared and he can stop all medication then ….

 

August 2007
M T W T F S S
« Jul   Sep »
 12345
6789101112
13141516171819
20212223242526
2728293031  

Add to Technorati Favorites